# SDR IPXA2018102205202

- Difficulty date: October 19, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 53,107 hours, 16,817 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, OTDB THRUST REVERSER HALF WAS FOUND DAMAGED AT THE 12:00 O`CLOCK POSITION.  DETERMINED THE DAMAGED AREA IS THE CLOSEOUT FAIRING INSIDE SLEEVE.  ACCOMPLISHED EO M-7830-33291-B.   REMOVED AND REPLACED THE NR 1 ENGINE OTDB THRUST REVERSER SLEEVE IAW AMM 78-31-10-404, STEP E6-14. OPS CHECKED GOOD.
